WHAT ARE LEMSIP MAX ALL IN ONE LEMON SACHETS?
Lemsip Max All in One Lemon Sachets contains a combination of active ingredients which help relieve symptoms of cold and flu like aches and pains, sore throats, headaches, nasal congestion, fever and chesty cough.
Paracetamol works as a painkiller and also helps reduce fevers.
Phenylephrine works as a nasal decongestant and reduces swelling in the nasal passages, relieving nasal congestion and also works to reduce sinus pressure.
Guaifenesin is a cough expectorant and allows you to cough phlegm when suffering from a chesty cough.
HOW TO TAKE LEMSIP MAX ALL IN ONE LEMON SACHETS?
Dissolve one sachet in a cup of hot water and stir until dissolved. You can sweeten the taste by adding sugar, honey or your usual sweetener.
Adults and children 12 years and over – 1 sachet to be taken every 4 to 6 hours.
Do not take more than 4 sachets in 24 hours. Do not give to children under 12 years.
Do not take with any other paracetamol-containing products. If symptoms worsen or persist for more than 3 days, consult your doctor or pharmacist.
WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH TAKING LEMSIP MAX ALL IN ONE?
Do not take Lemsip Max All in One Lemon Sachets if:
- You are pregnant or breastfeeding
- You are allergic to any of the ingredients
- You have a serious heart condition
- You have high blood pressure or an overactive thyroid
- You are taking or have taken a monoamine oxidase inhibitor (MAOI) within the last 14 days
- You have Raynaud’s syndrome, diabetes or glaucoma
If unsure, please check with your doctor or pharmacist before taking.
Lemsip Max All in One Lemon Sachets may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.
WHAT ARE SOME OF THE SIDE-EFFECTS OF LEMSIP MAX ALL IN ONE?
Like all medications, Lemsip Max All in One Lemon Sachets can cause side-effects, although not all patients will experience these.
Inform your doctor if you experience any of the following side-effects:
- Allergic reactions including skin rashes, swollen face, lips, tongue and difficulty breathing
- Nausea and vomiting
- High blood pressure with headache
Further information about side-effects of Lemsip Max All in One Lemon Sachets can be found in the patient information leaflet provided with this treatment.
Store below 25°C in original package. Keep out of reach and sight of children.
For further information, please read the patient information leaflet provided with this product and the product packaging.